# SDR CALA2025072306860

- Difficulty date: July 21, 2025
- Submitted: July 24, 2025
- Operation: Air carrier
- Aircraft: N17128
- Make and model: Boeing 757224
- Aircraft serial: 27567
- Aircraft time: 97,921 hours, 21,488 cycles
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Computer
- Part number: 8221293033
- Part serial: 180064
- Condition: Unknown
- Location: Zone 100 Tcas
- Part time: 37,178 hours, 10,686 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TCAS INOP, TCAS INOPERATIVE.  TCAS FAIL BOTH TRANSPONDER COMPUTER,  T/S IAW FIM 34-45 FAULT TREE 802. PERFORMED TCAS BITE PROCEDURE AND COULD NOT DUPLICATE FAULT. REMOVED AND REPLACED TCAS COMPUTER AS A PRECAUTION IAW AMM 34-45-01. OPS CHECK GOOD. NO FAULTS NOTED AT THIS TIME.
